Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Hung

Search In Journal Title:

Abbravation: Acta Mathematica Hungarica

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1002/jctb.5000291005

Search In DOI:

ISSN

1588-2632

Search In ISSN:
Search In Title Of Papers:

A weak type inequality for the maximal operator of

Authors: Gy Gát U Goginava
Publish Date: 2009/05/08
Volume: 125, Issue: 1-2, Pages: 65-
PDF Link

Abstract

Simon 12 proved that the maximal operator of C αmeans of Fourier series with respect to the WalshKaczmarz system is bounded from the martingale Hardy space H p to the space L p for p 1/1 + α In this paper we prove that this boundedness result does not hold if p ≦ 1/1 + α However in the endpoint case p = 1/1 + α the maximal operator σ αk is bounded from the martingale Hardy space H 1/1+α to the space weakL 1/1+α


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: